dc.creator | CAPONIO, Erasmo | |
dc.creator | JAVALOYES, Miguel Angel | |
dc.creator | PICCIONE, Paolo | |
dc.date.accessioned | 2012-10-20T04:51:02Z | |
dc.date.accessioned | 2018-07-04T15:47:13Z | |
dc.date.available | 2012-10-20T04:51:02Z | |
dc.date.available | 2018-07-04T15:47:13Z | |
dc.date.created | 2012-10-20T04:51:02Z | |
dc.date.issued | 2010 | |
dc.identifier | ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, v.38, n.1, p.57-75, 2010 | |
dc.identifier | 0232-704X | |
dc.identifier | http://producao.usp.br/handle/BDPI/30721 | |
dc.identifier | 10.1007/s10455-010-9200-x | |
dc.identifier | http://dx.doi.org/10.1007/s10455-010-9200-x | |
dc.identifier.uri | http://repositorioslatinoamericanos.uchile.cl/handle/2250/1627360 | |
dc.description.abstract | We study focal points and Maslov index of a horizontal geodesic gamma : I -> M in the total space of a semi-Riemannian submersion pi : M -> B by determining an explicit relation with the corresponding objects along the projected geodesic pi omicron gamma : I -> B in the base space. We use this result to calculate the focal Maslov index of a (spacelike) geodesic in a stationary spacetime which is orthogonal to a timelike Killing vector field. | |
dc.language | eng | |
dc.publisher | SPRINGER | |
dc.relation | Annals of Global Analysis and Geometry | |
dc.rights | Copyright SPRINGER | |
dc.rights | restrictedAccess | |
dc.subject | Semi-Riemannian submersions | |
dc.subject | O`Neill tensors | |
dc.subject | Maslov index | |
dc.title | Maslov index in semi-Riemannian submersions | |
dc.type | Artículos de revistas | |